Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 125, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 4:54 PM MDT for 7 counties in North Dakota. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2016, 4:54 PM MDT (22:54 UTC)
- Expired
- Jul 10, 2016, 5:45 PM MDT
- In force
- 51 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 202 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:00 PM MDT | HAIL 2.75 | 4 W Amidon, ND | LOT OF DAMAGE. CROP AND VEHICLE DAMAGE WHICH WAS SAID TO BE VERY BAD. . |
| Jul 10, 5:08 PM MDT | HAIL 1 | 10 Sw New England, ND | VIA SOCIAL MEDIA. |
| Jul 10, 5:13 PM MDT | TSTM WND GST 55 | 4 Wnw Fryburg, ND | . |
| Jul 10, 5:45 PM MDT | TSTM WND GST 70 | 1 N Regent, ND | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 1:48 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -743 J/kg
- Mixed-layer LCL
- 1955 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
665
WUUS53 KBIS 102254
SVRBIS
NDC001-007-011-033-041-087-089-102345-
/O.NEW.KBIS.SV.W.0125.160710T2254Z-160710T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
454 PM MDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BOWMAN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
WESTERN HETTINGER COUNTY IN SOUTHWESTERN NORTH DAKOTA...
EASTERN SLOPE COUNTY IN SOUTHWESTERN NORTH DAKOTA...
EAST CENTRAL GOLDEN VALLEY COUNTY IN SOUTHWESTERN NORTH DAKOTA...
WESTERN STARK COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTHERN BILLINGS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
NORTHWESTERN ADAMS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 545 PM MDT
* AT 449 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF MEDORA TO 13 MILES NORTHEAST OF
AMIDON TO 5 MILES SOUTH OF BOWMAN...MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
MEDORA, BELFIELD, AMIDON, NEW ENGLAND, SOUTH HEART AND SCRANTON ARE
IN THE PATH OF THIS LINE OF STORMS. INTERSTATE 94 FROM MEDORA TO
BELFIELD, AND HIGHWAY 85 IN THAT AREA, WILL ALSO BE IMPACTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
EXPECT MINOR FLOODING OF STREETS, CREEKS, DITCHES, AND CULVERTS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
&&
LAT...LON 4628 10367 4659 10346 4681 10375 4712 10320
4637 10245 4601 10338
TIME...MOT...LOC 2249Z 223DEG 28KT 4687 10367 4663 10315 4610 10341
HAIL...1.75IN
WIND...70MPH
$$
JPM/KS1 follow-up statement
124
WWUS53 KBIS 102321
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
521 PM MDT SUN JUL 10 2016
NDC033-102325-
/O.CAN.KBIS.SV.W.0125.000000T0000Z-160710T2345Z/
GOLDEN VALLEY ND-
521 PM MDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GOLDEN VALLEY
COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4636 10348 4660 10335 4689 10359 4712 10320
4637 10245 4606 10325
TIME...MOT...LOC 2315Z 223DEG 28KT 4702 10347 4677 10295 4624 10322
$$
NDC001-007-011-041-087-089-102345-
/O.CON.KBIS.SV.W.0125.000000T0000Z-160710T2345Z/
BOWMAN ND-HETTINGER ND-SLOPE ND-STARK ND-BILLINGS ND-ADAMS ND-
521 PM MDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHEASTERN BOWMAN...WESTERN HETTINGER...EASTERN SLOPE...WESTERN
STARK...SOUTHERN BILLINGS AND NORTHWESTERN ADAMS COUNTIES...
AT 515 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF MEDORA TO 6 MILES SOUTH OF SOUTH
HEART TO 7 MILES NORTHWEST OF SCRANTON...MOVING NORTHEAST AT 30 MPH.
THESE ARE VERY DANGEROUS STORMS WITH DAMAGING WIND AS HIGH AS 75 MPH
AND BASEBALL SIZE HAIL. THERE WAS A LOT OF LIGHTNING AND HEAVY RAIN.
THE RAIN WILL CAUSE MINOR FLOODING OF STREETS, CULVERTS, DITCHES,
AND CREEKS.
IF YOU ARE IN THE PATH OF THE STORMS...GET TO SAFE SHELTER NOW.
HAZARD...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING...AND VEHICLES.
CITIES IN THE PATH OF THE STORMS ARE SCRANTON...NEW
ENGLAND...REGENT AND SOUTH HEART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4636 10348 4660 10335 4689 10359 4712 10320
4637 10245 4606 10325
TIME...MOT...LOC 2315Z 223DEG 28KT 4702 10347 4677 10295 4624 10322
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...70MPH
$$
JPM/KSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:31 PM MDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 10, 3:31 PM MDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 431 PM CDT SUN JUL 10 2016 .UPDATE... Issued at 430 PM CDT Sun Jul 10 2016 Update to cancel the heat advisory for the southern James river valley. Clouds kept temperatures from rising into the 90s. && .SHORT TERM...(This evening through Monday) Issued at 256 PM CDT Sun Jul 10 2016 Robust upper level low across the northwest Conus will move east and approach the northern plains this period. A line of thunderstorms has formed along a cold frontal boundary in eastern Montana and southwest North Dakota. To the east warm and humid air will push the heat index above 100 south central early this evening. Overnight it appears the threat for thunderstorms will be highest across the north and west with lower pops south central where it will take longer to erode the elevated mixed layer and cap. The threat for severe weather will however extend south to the south dakota border as the cape and shear are very favorable. Precipitable water will support some heavy rain potential across portions of northwest north dakota this evening and possibly east late tonight. .LONG TERM...(Monday night through Sunday) Issued at 256 PM CDT Sun Jul 10 2016 Main concerns in the long term will be an anomalous h500 low forecast to move across northern north dakota into southern canada by wednesday. Global models look consistent in bringing strong wrap around winds monday evening and overnight into tuesday morning. Bufkit soundings show strong wind potential with wind advisory criteria likely met with a low end warning criteria not out if the question southwest monday night into tuesday. will not issue wind headlines yet but will highlight in the hazardous weather outlook. the remainder of teh week will be cooler behind the upper upper low however with a Northwest flow regime there will be at least chances for thunderstorms through sunday. & .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 256 PM CDT Sun Jul 10 2016 A trough of low pressure from Saskatchewan to a surface low pressure system across northwest South Dakota will be the focus for thunderstorms tonight across west and central North Dakota. Hazards to aviation will focus on thunderstorms...some likely severe with strong winds. Too uncertain in timing so maintained the vicinity descriptor. Also left out strong winds until closer to the thunderstorm period. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 256 PM CDT Sun Jul 10 2016 A trough of low pressure from Saskatchewan to a surface low pressure system across northwest South Dakota will be the focus for thunderstorms tonight across west and central North Dakota. Hazards to aviation will focus on thunderstorms...some likely severe with strong winds. Too uncertain in timing so maintained the vicinity descriptor. Also left out strong winds until closer to the thunderstorm period. && .BIS Watches/Warnings/Advisories... Heat Advisory until 7 PM CDT /6 PM MDT/ this evening for NDZ045- 046. && UPDATE...WAA SHORT TERM...WAA LONG TERM...WAA AVIATION...WAA
Hazardous weather outlook, Jul 10, 8:40 AM MDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 940 AM CDT SUN JUL 10 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-111445- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 940 AM CDT SUN JUL 10 2016 /840 AM MDT SUN JUL 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR THIS AFTERNOON FAR SOUTH CENTRAL AND FAR SOUTHEAST. HEAT INDEX VALUES TO 107 DEGREES ARE EXPECTED. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. THE MOST FAVORABLE AREAS FOR SEVERE WEATHER IS WESTERN AND NORTH CENTRAL NORTH DAKOTA. VERY LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH SUNDAY NIGHT.
In the hours before
Local storm report, Jul 10, 3:56 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
456 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND GST 6 ENE PRETTY BUTTE 46.42N 103.86W
07/10/2016 U60 MPH SLOPE ND PUBLIC
.
&&
MMLocal storm report, Jul 10, 4:04 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
504 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 6 SW KILLDEER 47.32N 102.85W
07/10/2016 E1.75 INCH DUNN ND TRAINED SPOTTER
HAIL LASTED THROUGH 457 PM CDT
&&
MMATHEWSLocal storm report, Jul 10, 4:11 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
511 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 3 N MANNING 47.27N 102.77W
07/10/2016 E1.75 INCH DUNN ND PUBLIC
ONGOING GOLF BALL SIZE HAIL.
0500 PM HAIL KILLDEER 47.37N 102.75W
07/10/2016 M3.00 INCH DUNN ND PUBLIC
MEASURED 3.25 INCH HAIL AND ONGOING. WINDOWS
BROKEN.
0427 PM HAIL 8 NE FAIRFIELD 47.27N 103.10W
07/10/2016 M1.50 INCH BILLINGS ND TRAINED SPOTTER
PING PONG BALL SIZE HAIL FOR 10 MINUTES.
OCCURRED FROM 427PM CDT AND 437PM CDT.
&&
NWS BISMARCK ND
IRIS SYSTEMSpecial weather statement, Jul 10, 4:18 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 518 PM CDT SUN JUL 10 2016 NDZ017-102300- MCKENZIE ND- 518 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MCKENZIE COUNTY UNTIL 600 PM CDT/500 PM MDT/... AT 517 PM CDT/417 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTHEAST OF SIDNEY...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WATFORD CITY...ALEXANDER...ARNEGARD...SATHER DAM AND RAWSON. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900 PM MDT/ FOR WESTERN NORTH DAKOTA. LAT...LON 4749 10388 4764 10403 4797 10343 4766 10314 TIME...MOT...LOC 2217Z 235DEG 28KT 4762 10384 CJS
Local storm report, Jul 10, 4:28 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
528 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND DMG KILLDEER 47.37N 102.75W
07/10/2016 DUNN ND LAW ENFORCEMENT
WINDOW BROKEN IN PATROL PASSENGER VEHICLE.
TREES DOWN WITH LOTS OF DAMAGES TO TRAILERS
AND HOUSES DUE TO WIND DRIVEN HAIL. DAMAGE
IS ONGOING.
&&
KSLocal storm report, Jul 10, 4:53 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
553 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL AMIDON 46.48N 103.32W
07/10/2016 E1.50 INCH SLOPE ND PUBLIC
GROUND COVERED IN HAIL.
&&
MMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 6:58 PM MDT | Special Weather Statement | BIS | Pierce | 47 min |
| Jul 9, 7:01 PM MDT | Special Weather Statement | BIS | Wells | 44 min |
| Jul 9, 7:06 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 54 min |
| Jul 9, 7:06 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 54 min |
| Jul 9, 7:20 PM MDT | Tornado Warning | BIS | Foster, Wells | 25 min |
| Jul 9, 7:41 PM MDT | Tornado Warning | BIS | Foster | 34 min |
| Jul 9, 7:47 PM MDT | Severe Thunderstorm Warning | BIS | Wells | 43 min |
| Jul 9, 8:00 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 60 min |
| Jul 9, 8:11 PM MDT | Tornado Warning | BIS | Foster, Stutsman | 34 min |
| Jul 9, 8:29 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 46 min |
| Jul 9, 8:38 PM MDT | Tornado Warning | BIS | Foster, Stutsman, Wells | 37 min |
| Jul 9, 8:44 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 61 min |
| Jul 9, 8:50 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 40 min |
| Jul 9, 8:58 PM MDT | Areal Flood Warning | BIS | Foster, Stutsman, Wells | 6 hr |
| Jul 9, 9:19 PM MDT | Special Weather Statement | BIS | Emmons, Logan | 41 min |
| Jul 9, 9:21 PM MDT | Special Weather Statement | BIS | Wells | 39 min |
| Jul 9, 9:45 PM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 60 min |
| Jul 9, 10:00 PM MDT | Areal Flood Warning | BIS | Stutsman | 6 hr |
| Jul 9, 10:05 PM MDT | Special Weather Statement | BIS | Logan, McIntosh | 40 min |
| Jul 9, 10:41 PM MDT | Special Weather Statement | BIS | Golden Valley, Slope | 49 min |
| Jul 9, 10:46 PM MDT | Special Weather Statement | BIS | Dickey, LaMoure, Stutsman | 59 min |
| Jul 9, 11:33 PM MDT | Special Weather Statement | BIS | Billings | 57 min |
| Jul 10, 12:02 AM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 58 min |
| Jul 10, 12:47 AM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 58 min |
| Jul 10, 1:45 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver, Sheridan | 60 min |
| Jul 10, 3:44 AM MDT | Special Weather Statement | BIS | Emmons, Kidder | 46 min |
| Jul 10, 5:42 AM MDT | Special Weather Statement | BIS | Stutsman | 63 min |
| Jul 10, 1:22 PM MDT | Special Weather Statement | BIS | Golden Valley | 38 min |
| Jul 10, 2:49 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, McKenzie | 56 min |
| Jul 10, 2:58 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Golden Valley, Slope | 62 min |
| Jul 10, 3:41 PM MDT | Severe Thunderstorm Warning | BIS | Dunn | 64 min |
| Jul 10, 3:55 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Bowman, Golden Valley, Slope | 50 min |
| Jul 10, 4:18 PM MDT | Special Weather Statement | BIS | McKenzie | 42 min |
| Jul 10, 4:37 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Mountrail, Ward | 53 min |
| Jul 10, 5:04 PM MDT | Special Weather Statement | BIS | McKenzie | 41 min |
| Jul 10, 5:36 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Billings, Dunn, Grant, Hettinger, Mercer and 5 more | 54 min |
| Jul 10, 5:59 PM MDT | Special Weather Statement | BIS | Burke | 31 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.